# SDR NACA2024041600001

- Difficulty date: April 16, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 64,439 hours, 53,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 400 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION BELOW STRINGER 2R @ BS 400 + 1/38. FOUND INTERNAL NICK ON SKIN. REPAIRED NICK @ BS400 + 1 3/8 STR 2R PER NAC EO 737-53-0341-01 AEI EO 233-49
